MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 5X15; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG TDL CMPLX FILL COIL 5X15; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0515
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: the photo included in the complaint shows the embolic coil still attached to the device positioning unit (dpu).There was no stretching / unraveling or other damages observed.The rest of the device was not shown on in the photo.A review of manufacturing documentation associated with this lot (31045530) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.The reported issue that the coil failed to detach cannot be evaluated based on the photo.There is not enough information to determine any contributing factors to the issue experienced.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.This investigation was performed based only on the photo provided.The complaint device is not expected to return for analysis; however this investigation will be reopened and re-evaluated if the device becomes available in the future.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 5mm x 15cm orbit galaxy complex fill (640cf0515 / 31045530) filled the aneurysm and the physician tried to detach the coil, but the coil was unable to be detached.The physician retracted the coil and replaced it with a new coil to complete the procedure using the original concomitant microcatheter (unspecified brand).There was no report of any negative patient impact.On (b)(6) 2024, additional information was received.Per the information, the procedure was a coil embolization procedure targeting a left posterior communicating artery aneurysm.The coil was successfully removed from the patient; it was not stretched when it was removed.The coil was still attached to its delivery system when it was removed.The concomitant microcatheter used was an echelon¿ 10 microcatheter (medtronic).Per the information, the orbit galaxy coil was ¿in hydro-detachable mode, the syringe was normal before use.¿ all connection fit without application of force.The replacement coil was a 5mm x 10cm axium¿ 3d coil (medtronic).The information confirmed there was no negative patient impact and no delay in the procedure.

Brand Name
OG TDL CMPLX FILL COIL 5X15
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20340715
Report Number3008114965-2024-00925
Device Sequence Number7999905
Product Code KRD
UDI-Device Identifier10886704030300
UDI-Public(01)10886704030300(11)230403(17)250331(10)31045530
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number640CF0515
Device Lot Number31045530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON¿ 10 MICROCATHETER (MEDTRONIC)
Patient SexUnknown